# SDR CA030625006

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-38-112
- Aircraft time: 9,667 hours
- Engine: Lyc O235L2C
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 486439
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLT,  PILOT NOTICED THE FUEL PRESSURE INDICATION DROP TO ZERO, WITHOUT ANY CHANGE IN ENGINE FUNCTION.  THE PILOT CUT SHORT HIS LOCAL FLT, & RETURNED TO THE AIRPORT.  THE FUEL PRESSURE TRANSDUCER WAS REPLACED WITH ANOTHER NEW TRANSDUCER, AND THE PRESSURE INDICATION RETURNED TO NORMAL. FURTHER TO THIS, THESE TRANSDUCERS ARE FAILING AT AN ALARMING RATE. EVEN A DISTRIBUTOR OF THESE PRODUCTS ADMITS THAT THEY ARE A DISPOSABLE ITEM.
